Non-Normal Real Estate Return Distributions by Property Type in the UK

M. S. Young, S. L. Lee, Steven Patrick Devaney

    Research output: Contribution to journalArticle

    33 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)109-133
    Number of pages24
    JournalJournal of Property Research
    Volume23
    Issue number2
    DOIs
    Publication statusPublished - Jun 2006

    Cite this

    Non-Normal Real Estate Return Distributions by Property Type in the UK. / Young, M. S.; Lee, S. L.; Devaney, Steven Patrick.

    In: Journal of Property Research, Vol. 23, No. 2, 06.2006, p. 109-133.

    Research output: Contribution to journalArticle

    Young, M. S. ; Lee, S. L. ; Devaney, Steven Patrick. / Non-Normal Real Estate Return Distributions by Property Type in the UK. In: Journal of Property Research. 2006 ; Vol. 23, No. 2. pp. 109-133.
    @article{87e5215d561e4836948385943885097e,
    title = "Non-Normal Real Estate Return Distributions by Property Type in the UK",
    author = "Young, {M. S.} and Lee, {S. L.} and Devaney, {Steven Patrick}",
    year = "2006",
    month = "6",
    doi = "10.1080/09599910600800302",
    language = "English",
    volume = "23",
    pages = "109--133",
    journal = "Journal of Property Research",
    issn = "0959-9916",
    publisher = "Routledge",
    number = "2",

    }

    TY - JOUR

    T1 - Non-Normal Real Estate Return Distributions by Property Type in the UK

    AU - Young, M. S.

    AU - Lee, S. L.

    AU - Devaney, Steven Patrick

    PY - 2006/6

    Y1 - 2006/6

    U2 - 10.1080/09599910600800302

    DO - 10.1080/09599910600800302

    M3 - Article

    VL - 23

    SP - 109

    EP - 133

    JO - Journal of Property Research

    JF - Journal of Property Research

    SN - 0959-9916

    IS - 2

    ER -